Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 247, NWS Twin Cities, MN

August 20, 2010Chippewa County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 20, 2010, 3:35 AM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2010, 3:35 AM CDT (08:35 UTC)
Expired
Aug 20, 2010, 4:30 AM CDT
In force
55 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, WI, Rusk County, WI

The radar

The La Crosse radar (KARX), 172 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2614 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WUUS53 KMPX 200835
SVRMPX
WIC017-107-200930-
/O.NEW.KMPX.SV.W.0247.100820T0835Z-100820T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 AM CDT FRI AUG 20 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSK COUNTY IN NORTHWEST WISCONSIN...
  NORTHEASTERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 430 AM CDT

* AT 332 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED NEAR HOLCOMBE...OR ABOUT 17 MILES SOUTH OF
  LADYSMITH...AND MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  LADYSMITH...
  CONRATH...
  SHELDON...
  TONY...
  GLEN FLORA...
  HAWKINS...
  INGRAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4538 9069 4537 9091 4522 9091 4506 9115
      4524 9123 4531 9134 4564 9136 4563 9067
TIME...MOT...LOC 0836Z 248DEG 30KT 4523 9110
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
502 
WWUS53 KMPX 200904
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 AM CDT FRI AUG 20 2010

WIC017-200914-
/O.CAN.KMPX.SV.W.0247.000000T0000Z-100820T0930Z/
CHIPPEWA WI-
404 AM CDT FRI AUG 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHIPPEWA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4538 9069 4537 9091 4530 9091 4529 9092
      4530 9115 4543 9135 4545 9134 4564 9136
      4563 9067
TIME...MOT...LOC 0904Z 259DEG 36KT 4547 9106

$$

WIC107-200930-
/O.CON.KMPX.SV.W.0247.000000T0000Z-100820T0930Z/
RUSK WI-
404 AM CDT FRI AUG 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSK COUNTY
UNTIL 430 AM CDT...

AT 359 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR LADYSMITH...MOVING EAST AT 40 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  SHELDON...TONY...GLEN FLORA...HAWKINS AND INGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4538 9069 4537 9091 4530 9091 4529 9092
      4530 9115 4543 9135 4545 9134 4564 9136
      4563 9067
TIME...MOT...LOC 0904Z 259DEG 36KT 4547 9106
WIND...HAIL 60MPH 0.75IN

$$
428 
WWUS53 KMPX 200922
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 AM CDT FRI AUG 20 2010

WIC107-200932-
/O.EXP.KMPX.SV.W.0247.000000T0000Z-100820T0930Z/
RUSK WI-
422 AM CDT FRI AUG 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR RUSK COUNTY WILL EXPIRE AT 430
AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4538 9069 4537 9091 4530 9091 4529 9092
      4530 9115 4543 9135 4545 9134 4564 9136
      4563 9067
TIME...MOT...LOC 0922Z 259DEG 36KT 4550 9081

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:03 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Aug 20, 1:03 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
103 AM CDT FRI AUG 20 2010

.UPDATE...

06Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...
SHORTWAVE TROUGH OVER THE CENTRAL PLAINS...WILL INTERACT WITH SFC
FRONTAL BOUNDARY DRAPED OVER SOUTHERN SOUTH DAKOTA...SOUTHERN
MINNESOTA AND SOUTHERN WISCONSIN.  LOW AND MID LEVELS WIND FLOW
EXPECTED TO INCREASE AHEAD OF THE SHORTWAVE TROUGH LATER THIS
EVENING AND OVERNIGHT. SFC TROUGH WILL CONTINUE TO LAG BEHIND THE
UPPER WAVE ON FRIDAY. THE ECMWF(EUROPEAN MODEL) HAS THE BEST HANDLE
ON THE POSITION AND MOVEMENT OF THE TROUGH. PRECIP WATER VALUES
INCREASE TO LITTLE OVER 2.00 INCH. CLOUDS WILL INHIBIT WHETHER WE
SEE SOME DEEP CONVECTIVE ELEMENTS OVERNIGHT. IT LOOKS LIKE IT WILL
DEFINITELY RAIN OVER OUR FORECAST AREA TONIGHT. THE MAIN SEVERE
WEATHER THREAT WILL BE SOME LARGE HAIL AND HEAVY RAINS.

EXPECT SHRA/TSRA TO REDEVELOP DURING THE AFTERNOON/EVENING OVER THE
FORECAST AREA ON FRIDAY. MOST UNSTABLE CAPE VALUES INCREASE TO
800-1200 J/KG WITH PRECIP WATER VALUES TO CLOSE 2.00 INCHES BY MID
OR LATE AFTERNOON OVER THE EAST CENTRAL MN AND WEST CENTRAL
WISCONSIN. SECONDARY SHORTWAVE TROUGH...MUCH WEAKER THAN THE FIRST
FORECAST TO MOVE EAST OF OUR FORECAST BY MIDNIGHT FRIDAY NIGHT...SO
HAVE CUT BACK ON POPS AFTER 06Z/SATURDAY.

DRY AND MILDER WEATHER PATTERN SETTING UP OVER THE UPPER MIDWEST
OVER THE WEEKEND WITH THE UPPER RIDGE BUILDING OVER THE NATIONS
MIDSECTION.  THE NEXT CHANCE OF SHRA/TSRA IS NEXT MONDAY OR MONDAY
NIGHT.

&&

.AVIATION.../06Z TAF ISSUANCE/

TWO MAIN CONCERNS THIS TAF PERIOD...ONE IS ONGOING CONVECTION
ACROSS AREA RIGHT NOW AND OTHER IS POTENTIAL FOR REDEVELOPMENT
THIS AFTERNOON. STRONG LLJ NOSING INTO CENTRAL MN HAS HAD COMPLEX
OF TSRA ASSOCIATED WITH IT SINCE NRN NEB EARLIER THIS EVENING.
BASED ON RUC FORECAST FOR THE LLJ...EXPECT THIS AREA TO IMPACT
AXN/STC EARLY...BEFORE MOVING NORTH OF THE AREA. ALSO SEEING
ISENTROPIC LIFT NORTH OF THE WARM FRONT GENERATING SOME SCT TSRA
ACROSS WRN WI...WHICH WILL BE IMPACTING RNH/EAU EARLY IN THE TAF.
BEYOND THIS INITIAL WAVE...BEST FORCING FOR PRECIP LOOKS TO BE
HEADING NORTH OF THE AREA AND MOST TERMINALS MAY END UP DRY BEYOND
09Z. OTHER PROBLEM BEHIND ALL OF THIS WILL BE THE RETURN OF MVFR
CIGS. GIVEN RECENT ISSUES WITH MVFR CIGS THE LAST COUPLE OF
MORNINGS...HAVE HIT MVFR CIGS THROUGH THE MORNING MOST TERMINALS.
FOR THE AFTERNOON...WEAK BOUNDARY WILL WORK INTO WRN MN...WITH
MORE SHOWERS AND STORMS EXPECTED EAST OF IT BY THE AFTERNOON. BEST
CONFIDENCE IN AFTERNOON CONVECTION...BASED ON SREF PROBS...IS FROM
MSP EAST. STC CLOUD WILL BE CLOSE...SO HAVE VCSH MENTION
THERE...BUT DOES LOOK LIKE AXN/RWF WILL REMAIN WEST OF ACTIVITY.
FOR THE END OF THE TAF...PRESSURE PATTERN BECOMES BAGGY AND THERE
ARE INDICATIONS FOR FOG ISSUES FRIDAY NIGHT...SO HAVE TRENDED TAFS
THAT DIRECTION.

KMSP...LOW CONFIDENCE IN FORECAST THROUGH THE MORNING. IS LOOKING
LIKE MSP COULD GO DRY THROUGH THE MORNING...WITH MAIN COMPLEX
STAYING WEST...AND WARM ADVECTION STORMS NORTH/EAST. ARE SEEING
SOME PATCHY MVFR CIGS...BUT THOSE SEEM TO BE TIED MORE TO THE
COMPLEX AND ITS TRAILING STRATIFORM PRECIP...WHICH LOOK TO MISS
THE FIELD...SO COULD SEE AIRPORT STAYING VFR ON CIGS THROUGH THE
NIGHT. HIGHER CONFIDENCE IN AFTERNOON ACTIVITY OCCURRING...BUT THIS
FAR OUT...HARD TO DISCERN EXACT TIMING FOR ANY TSRA ACTIVITY...SO
LEFT A BIG WINDOW THAT CAN BE NARROWED LATER.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JVM/MPG
Hazardous weather outlook, Aug 19, 11:22 AM CDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1122 AM CDT THU AUG 19 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
200915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1122 AM CDT THU AUG 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK
AREA LATER TODAY AND TONIGHT. THE PRIME TIME FOR ANY SEVERE STORMS
WILL BE LATER THIS EVENING. LARGE HAIL...DAMAGING WINDS AND HEAVY
RAIN ARE LIKELY WITH A FEW OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY ACROSS
EAST CENTRAL AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN AS
A COLD FRONT MOVES THROUGH. DAMAGING WINDS...LARGE HAIL AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON
FRIDAY.

In the hours before

Special weather statement, Aug 19, 10:19 PM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1019 PM CDT THU AUG 19 2010

MNZ054-064-200430-
LAC QUI PARLE-YELLOW MEDICINE-
1019 PM CDT THU AUG 19 2010

AT 1011 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS IN EASTERN SOUTH DAKOTA FROM BROOKINGS TO STONE
BRIDGE. THESE STORMS WERE MOVING NORTHEAST AT NEAR 50 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CANBY.
  ST LEO.
  PROVIDENCE.
  DAWSON.
  BOYD.
  PORTER.
  BURR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IF THUNDERSTORMS APPROACH.

&&

LAT...LON 4525 9643 4467 9539 4463 9545 4463 9644
TIME...MOT...LOC 0315Z 229DEG 46KT 4444 9677

BAP
Special weather statement, Aug 19, 11:46 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1146 PM CDT THU AUG 19 2010

MNZ041-047>049-055>058-065-200545-
CHIPPEWA-DOUGLAS-KANDIYOHI-MEEKER-POPE-RENVILLE-STEARNS-STEVENS-
SWIFT-
1146 PM CDT THU AUG 19 2010

...STRONG THUNDERSTORMS WINDS MOVING ACROSS WEST CENTRAL INTO CENTRAL
MINNESOTA...

AT 1138 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS IN WEST CENTRAL MINNESOTA. THE LEADING EDGE OF THESE
STORMS WAS FROM NEAR ORTONVILLE TO APPLETON TO MONTEVIDEO.  THEY
WERE MOVING RAPIDLY EAST NORTHEAST AT 40 TO 45 MPH.

WINDS UP TO 50 MPH...TORRENTIAL RAINS AND ONE HALF INCH DIAMETER
HAIL ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE CAPABLE OF
DAMAGING TREES AS THEY MOVE THROUGH THE AFFECTED AREA.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BIG BEND CITY.
  CLARA CITY.
  MURDOCK.
  KERKHOVEN.
  PENNOCK.
  WILLMAR.
  BENSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4575 9624 4576 9575 4531 9476 4456 9491
      4513 9564 4509 9595 4519 9611 4528 9614
      4540 9614 4541 9622 4543 9623
TIME...MOT...LOC 0442Z 238DEG 35KT 4506 9556

BAP
Special weather statement, Aug 20, 1:59 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 AM CDT FRI AUG 20 2010

MNZ044-045-052-200730-
ISANTI-KANABEC-MILLE LACS-
159 AM CDT FRI AUG 20 2010

AT 156 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
GARRISON TO 9 MILES NORTHWEST OF OGILVIE TO 3 MILES NORTHEAST OF
PRINCETON. THESE STORMS WERE MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BOCK.
  DALBO.
  MORA.
  ISLE.
  LEWIS LAKE.
  WARMAN.
  BRAHAM.
  QUAMBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4616 9342 4616 9304 4599 9304 4597 9312
      4574 9313 4553 9351 4556 9352 4556 9362
      4585 9365 4625 9377 4625 9344
TIME...MOT...LOC 0659Z 231DEG 43KT 4629 9367 4591 9355
          4562 9351
Special weather statement, Aug 20, 3:08 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
308 AM CDT FRI AUG 20 2010

MNZ053-WIZ014>016-027-200900-
BARRON-CHIPPEWA-CHISAGO-POLK-RUSK-
308 AM CDT FRI AUG 20 2010

AT 304 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF LUCK TO 4
MILES SOUTHEAST OF CANTON TO 4 MILES EAST OF JIM FALLS. THESE STORMS
WERE MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CANTON.
  FREDERIC.
  LEWIS.
  MIKANA.
  SHELDON.
  TONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4537 9071 4537 9091 4515 9091 4491 9113
      4520 9166 4533 9226 4547 9275 4565 9259
      4566 9255 4574 9251 4573 9216 4565 9215
      4563 9067 4542 9067
TIME...MOT...LOC 0808Z 212DEG 38KT 4561 9250 4543 9157
          4508 9116

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 2:32 AM CDTSevere Thunderstorm WarningMPXPolk58 min
Aug 20, 3:08 AM CDTSpecial Weather StatementMPXBarron, Chippewa, Polk, Rusk52 min
Aug 20, 6:26 AM CDTSevere Thunderstorm WarningMPXRusk49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.